# SDR AALA202407011656

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 21,892 hours, 8,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING J/C 26L00005005 FOUND R2 EMERGENCY DOOR DAMPER BELOW LIMITS. SERVICED R2 EMERGENCY DOOR DAMPER IAW AMM 52-10-00. OPS CHECK GOOD.
